MathSciNet Relay Station
MathSciNet bibliographic data
MR2325352 14H60
Lange, H.; Newstead, P. E. Coherent systems of genus 0. II. Existence results for $k\geq 3$. Internat. J. Math. 18 (2007), no. 4, 363–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement